Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Implicit functions defined by equations with vanishing Jacobian


Author: Guy Roger Clements
Journal: Trans. Amer. Math. Soc. 14 (1913), 325-342
MSC: Primary 26B10
MathSciNet review: 1500951
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B10

Retrieve articles in all journals with MSC: 26B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1913-1500951-0
PII: S 0002-9947(1913)1500951-0
Article copyright: © Copyright 1913 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia